# SDR C1HA200384001

- Difficulty date: January 16, 2003
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N684CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22491
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER FLOOR TRACK LIGHTING FROM ROW 14 FWD INOP.  REMOVED & REPLACED EMER FLOOR TRACK LIGHTING BATTERY PACK & POWER SUPPLY AT STATION 480 IN REF TO M/M CH 33-50-23.  OPS CHECK OK.
